G. Barles, Discontinuous viscosity solutions of first-order Hamilton-Jacobi equations: a guided visit, Nonlinear Analysis: Theory, Methods & Applications, vol.20, issue.9, pp.1123-1134, 1993.
DOI : 10.1016/0362-546X(93)90098-D

E. N. Barron and R. Jensen, Optimal control and semicontinuous viscosity solutions, Proc. Amer, 1991.
DOI : 10.1090/S0002-9939-1991-1076572-8

G. Barles and B. Perthame, Discontinuous viscosity solutions of deterministic optimal control problems, 1986 25th IEEE Conference on Decision and Control, 1986.
DOI : 10.1109/CDC.1986.267221

E. Bayraktar and S. Yao, A Weak Dynamic Programming Principle for Zero-Sum Stochastic Differential Games with Unbounded Controls, SIAM Journal on Control and Optimization, vol.51, issue.3, pp.2036-2080, 2013.
DOI : 10.1137/120897638

E. Bayraktar and S. Yao, Optimal stopping for non-linear expectations, Stochastic Process, Appl, vol.121, pp.185-211, 2011.

D. Bertsekas and S. Shreve, Stochastic Optimal Control: The Discrete Time Case, 1978.

B. Bouchard and M. Nutz, Weak Dynamic Programming for Generalized State Constraints, SIAM Journal on Control and Optimization, vol.50, issue.6, pp.3344-3373, 2012.
DOI : 10.1137/110852942

URL : https://hal.archives-ouvertes.fr/hal-00590874

B. Bouchard and N. Touzi, Weak Dynamic Programming Principle for Viscosity Solutions, SIAM Journal on Control and Optimization, vol.49, issue.3, pp.948-962, 2011.
DOI : 10.1137/090752328

URL : https://hal.archives-ouvertes.fr/hal-00367355

R. Buckdahn and J. Li, Stochastic Differential Games and Viscosity Solutions of Hamilton???Jacobi???Bellman???Isaacs Equations, SIAM Journal on Control and Optimization, vol.47, issue.1, pp.444-475, 2008.
DOI : 10.1137/060671954

R. Buckdahn and T. Nie, Generalized Hamilton--Jacobi--Bellman Equations with Dirichlet Boundary Condition and Stochastic Exit Time Optimal Control Problem, SIAM Journal on Control and Optimization, vol.54, issue.2, 2014.
DOI : 10.1137/140998160

R. Dumitrescu, M. C. Quenez, and A. Sulem, Optimal Stopping for Dynamic Risk Measures with Jumps and Obstacle Problems, Journal of Optimization Theory and Applications, vol.25, issue.1???2, pp.219-242, 2015.
DOI : 10.1007/s10957-014-0635-2

URL : https://hal.archives-ouvertes.fr/hal-01096501

R. Dumitrescu, M. C. Quenez, and A. Sulem, Mixed Generalized Dynkin Games and Stochastic Control in a Markovian Framework, 2015.

N. Karoui, C. Kapoudjian, E. Pardoux, S. Peng, and M. Quenez, Reflected solutions of backward SDE's, and related obstacle problems for PDE's, Ann, Probab, vol.25, pp.702-737, 1997.

J. Jacod, Calcul Stochastique etProbì emes de Martingales, 1979.

J. Li and S. Peng, Stochastic optimization theory of backward stochastic differential equations with jumps and viscosity solutions of Hamilton?Jacobi?Bellman equations, Nonlinear Anal, pp.1776-1796, 2009.

P. L. Lions and P. E. Souganidis, Differential Games, Optimal Control and Directional Derivatives of Viscosity Solutions of Bellman???s and Isaacs??? Equations, SIAM Journal on Control and Optimization, vol.23, issue.4, pp.566-583, 1985.
DOI : 10.1137/0323036

S. Peng, A Generalized dynamic programming principle and hamilton-jacobi-bellman equation, Stochastics An International Journal of Probability and Stochastic Processes, vol.38, issue.2, pp.119-134, 1992.
DOI : 10.1080/17442509208833749

M. Quenez and A. Sulem, BSDEs with jumps, optimization and applications to dynamic risk measures, Stochastic Process, Appl, vol.123, pp.3328-3357, 2013.

M. Quenez and A. Sulem, Reflected BSDEs and robust optimal stopping for dynamic risk measures with jumps, Stochastic Process, Appl, vol.124, pp.3031-3054, 2014.